# SDR SWAA2024010424361

- Difficulty date: November 25, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS273 RT WING 2023-720010<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS273 RT WING AND FASTENER IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.;[02] REPLACED ANGLE TRAILING EDGE LOCATED ORSS273 RT WING AND FASTENER IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
